Existence theory for perturbed hyperbolic differential inclusions
MetadataShow full metadata
In this paper, the existence of solutions and extremal solutions for a perturbed hyperbolic differential inclusion is proved under the mixed generalized Lipschitz and Caratheodory's conditions.
CitationBelarbi, A., & Benchohra, M. (2006). Existence theory for perturbed hyperbolic differential inclusions. Electronic Journal of Differential Equations, 2006(23), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.